# SDR SWAA2019030530314

- Difficulty date: February 9, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A9502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER ATTACH ANGLE CRACKED IN RADIUS AT BS 259.5+1.5, STR 8L.  R&R STRINGER CLIP IAW SRM AND DWG.
